# SDR DALA13004963214

- Difficulty date: January 25, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AILERON, HINGE BOLT NR 3, SCORED.  SCORED BEYOND LIMITS IAW AMM 27-14-41, PB 601.  RECEIVED NEW BOLT TO BE INSTALLED ON JIC 5760-1010S-RT.  DIMENSIONS: L=.8750"X W=.7500".
